Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
基于证据分组合成的企业数据治理评价研究 期刊论文
系统工程理论与实践, 2016, 卷号: 36, 期号: 6, 页码: 1505
Authors:  王刚;  汪杨;  王珏;  杨善林
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
电子商务中基于非均衡数据分类和词性分析的意见挖掘研究 期刊论文
情报学报, 2014, 卷号: 33, 期号: 3, 页码: 313
Authors:  王刚;  王珏;  杨善林
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
移动核心网异常数据线性判别模型与应用 期刊论文
系统工程理论与实践, 2011, 卷号: 031, 期号: 003, 页码: 385
Authors:  庞素琳;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
On bandlimited scaling function 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2002, 卷号: 20, 期号: 4, 页码: 373-380
Authors:  Chen, W;  Yang, Q;  Jiang, WJ;  Peng, SL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
scaling function  oversampling property  weakly translation invariance  aliasing error  
On the 2-D Riemann problem for the compressible Euler equations II. Interaction of contact discontinuities 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2000, 卷号: 6, 期号: 2, 页码: 419-430
Authors:  Chang, T;  Chen, GQ;  Yang, SL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
2-D Riemann problem  Euler equations  transonic flow  contact discontinuities  shock waves  rarefaction waves  vortices  interaction of waves  upwind averaging schemes  
一个已知方案偏好信息的多属性决策新方法 期刊论文
系统工程理论与实践, 1999, 卷号: 019, 期号: 004, 页码: 12
Authors:  汪寿阳;  刘树林
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
投标与拍卖的几个数学模型 期刊论文
管理科学学报, 1998, 卷号: 001, 期号: 002, 页码: 11
Authors:  刘树林;  黎建强;  汪寿阳
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
Nonlinear dynamics of a continuum Heisenberg spin chain with an anisotropy and an external magnetic field 期刊论文
ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER, 1997, 卷号: 103, 期号: 1, 页码: 105-114
Authors:  Liu, WM;  Yang, SL;  Pu, FC;  Huang, NN
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Delta-wave in a simple 1-D 2x2 hyperbolic problem 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1996, 卷号: 14, 期号: 4, 页码: 311-318
Authors:  Yang, SL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
delta-Wave for 1-D and 2-D hyperbolic systems 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 1996, 卷号: 14, 期号: 3, 页码: 256-262
Authors:  Yang, SL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30